Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Had sexual intercourse, brownish discharge from vagina, tummy has a little bump. Reason?

Hi two days ago i had sexual intercourse. My period is supposed to come round about this time. All that has been coming out is a brownish discharge from my vagina and my tummy has a little bump. I always have to go to the toilet like approximately 2min after i've eaten and my tummy makes growling sounds. Im only 17 and im really worried. Please help
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for using HCM
As you started having brownish discharge, it shows your period has started need not worry for that.
Going to toilet after food is a normal reflex mechanism, its a gastro colic reflex, means after taking food intestinal movements increases, which is normal. And gurgling sound is due to increased movements in intestines, which is also normal.
Take care

Regards
Dr. Vidya
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor